# SDR COMA086370

- Difficulty date: August 29, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 35,574 hours, 33,000 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0329
- Condition: Failed
- Location: Nlg Door
- Part time: 29,622 hours, 25,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM JFK RECEIVED NOSE WHEEL DOOR OPEN MSG.  EMERGENCY DECLARED.  ACFT RETURNED BACK TO JFK AND LANDED SAFELY.  R&R NLG DOOR SELECTOR VALVE.
